# SDR SIM2008F00015

- Difficulty date: June 2, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVCTA465A
- Part serial: 651
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 3278 - CREW NOTED, AFTER NR 2 ENGINE START SMOKE ODOR IN THE COCKPIT AND CABIN.  NOTICED THAT THE LT RECIRC LIGHT HAD ILLUMINATED AND ALL OTHER INDICATIONS WERE NORMAL OTHER THEN THE SMOKE.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT PASSENGERS DEPLANED SAFELY.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PASSENGER COMPARTMENT AIR RECIRCULATION FAN BURNED OUT.  REMOVED AND REPLACED FAN IAW SAAB 340 AMM 21-22-10.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE. (A)
